# SDR CA120530006

- Difficulty date: May 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Engine: Cfmint CFM565A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: D2907019000200
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED YELLOW & BLUE HYDRAULIC SYS FAILURE,  HAVING FLIGHT CONTROL DIFFICULTIES.  EMERGENCY WAS DECLARED, ARFF MET ACFT ON ARRIVAL.  HOT BRAKES REPORTED IN CRUISE "HYD Y RSVR LOW LEVEL" ECAM ACTIONS CARRIED OUT.  WHEN PTU SEL. OFF PTU CONTINUED TO RUN. IN CONSULT WITH MOC C/B N34 PULLED.  NO FIX Q36 & Q37 PULLED, THEN PTU STOPPED.  FOUND O-RING LEAKING ON PTU MANIFOLD.  REPLACED O-RING AND CHECKED FOR LEAKS.  FUNCTION AND OPERATION OF EDP CARRIED OUT IAW AMM 29-11-00-710-001A .  YELLOW SYS ENGINE 2 CASE DRAIN FILTER INSPECTED NIL FAULTS IAW AMM 29-11-43-301 COWLS CLOSED.    FOUND PTU RUNS WITH SELECTOR SWITCH IN OFF POSITION.  REPLACED PTU AUTO/OFF, PB SWITCH IAW ESPM 20-45-11. OPERATED PTU IAW AMM 29-23-00, PB501 SEVERAL TIMES, CHECKED SERVICEABLE.
